# SDR SIMA20190316002

- Difficulty date: March 16, 2019
- Submitted: March 18, 2019
- Operation: Air carrier
- Aircraft: N857AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145752
- Aircraft time: 29,785 hours, 26,596 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Cabin Door
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR IS DIFFICULT TO OPEN. C/A-PERFORMED GVI OF MAIN DOOR FOUND TWO AFT ROLLERS NOT MOVING CLEAN AND LUB ROLLERS AS PER AMM 53-21-02 OPC GOOD.
